MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.1, 10, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.1, 10, MTXF, MG,HA; DENTAL IMPLANT
Model Number TSVT4H10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Fax number and first/given name unknown / not provided.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant collar at tooth location #5 fractured during replacement.Customer was able to complete the procedure with another implant.
 
Event or Problem Description
During inspection, it was noted that the mount was fractured, and the implant showed minor signs of use but was not fractured as initially reported.Upon follow up, the customer reported that the mount fractured as the doctor was placing the implant.Because they were not sure if the implant collar was damaged or not, they decided against using the implant.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data, additional information and device evaluation.Correction: it was confirmed that the mount was fractured, and the implant showed minor signs of use but was not fractured as initially reported.H6: investigation type codes were added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 3252.H6: investigation conclusions codes were added: 4307.H10: narrative/data was updated.One (1) imp, tsv, 4.1, 10, mtxf, mg,ha (tsvt4h10) was returned for investigation.Visual evaluation of the as returned implant identified that the mount fractured at hexed area.Based on the evaluation, device malfunction has occurred.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lot (1251927) revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Complaint history review was performed for the reported lot number (1251927) for a similar event (complaint category keywords: fracture: mount) and no other complaint was identified.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Therefore, the reported event could not be recreated.A definitive root cause could not be determined.However, based on the investigation, risk review and ifu, the most likely cause determined from the investigation is: incompatibility with consumables/accessories/other devices.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMP, TSV, 4.1, 10, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14454660
Report Number0002023141-2022-01245
Device Sequence Number6569481
Product Code DZE
UDI-Device Identifier00889024344198
UDI-Public(01)00889024344198(17)270309(10)1251927
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSVT4H10
Device Catalogue NumberTSVT4H10
Device Lot Number1251927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown